| Model Number |
222301 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an arcr (arthroscopic rotator cuff repair) treating rotator cuff tear on (b)(6) 2020, it was observed that a black spot was stuck on the white unsealed package which contained the sterilized anchor device.Another like device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.The device was the first use when the issue occurred.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information received, it was reported that this was an arcr (arthroscopic rotator cuff repair) treating rotator cuff tear on (b)(6) 2020.When the silver package was unsealed, they found a black spot stuck on the white package which contains the sterilized device.The complaint device was received and evaluated.Visual observations confirm that a black spot was found in the white packaging.A manufacturing record evaluation was performed for the finished device lot number: 6l57006, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection, this complaint can be confirmed.A manufacturing investigation activity was performed to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.The manufacturer confirmed this issue as manufacturing related, however, they are not able to determine the precise moment of occurring.The involved personnel was made aware of this issue.The manufacturer concludes this to be an isolated case.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.